MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of an act plus instrument, it was reported the test results deviated from those obtained on another instrument for the same sample.There was no error code.There were test results obtained but heparin was not administered based on the results.The instrument was used to complete the procedure.There was no patient impact associated with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the test results deviated from those obtained on another instrument was not verified during preliminary analysis.The service technician observed a white screen after powering the instrument on and the temperature measured 37º c.The white screen was resolved by calibrating the screen contrast and testing the instrument.All tests passed.Preventive maintenance was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B.5: medtronic received additional information that the tested sample was a control sample.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the values between the test results for the two samples were different, but both fell within the permissible error range of the instrument.The customer continued to use the instrument, as the results were within acceptable parameters.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24176792
Report Number2184009-2026-00163
Device Sequence Number13299337
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public(01)00643169178410(11)130719
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/26/2026
02/04/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/03/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown